このエントリーをはてなブックマークに追加
ID 56012
フルテキストURL
著者
Sato, Kenichi Graduate School of Natural Science and Technology Okayama University
Yoshino, Yuji Graduate School of Natural Science and Technology Okayama University
抄録
We shall generalize the theory of primary decomposition and associated prime ideals of nitely generated modules over a noetherian ring to general objects in an abelian R-category where R is a noetherian commutative ring.
備考
Mathematics Subject Classi cation. Primary 13C99; Secondary 18E99.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
91
終了ページ
108
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/1